Kyoto Journal of Mathematics

On Deligne’s conjecture for Hilbert motives over totally real number fields

Cristian Virdol

Full-text: Open access

Abstract

In this article we prove that if Deligne’s conjecture holds for motives associated to Hilbert modular forms of weight at least 3, then Deligne’s conjecture holds for arbitrary base change to totally real number fields of motives associated to Hilbert modular forms of weight at least 3.

Article information

Source
Kyoto J. Math., Volume 50, Number 1 (2010), 75-81.

Dates
First available in Project Euclid: 13 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1271187739

Digital Object Identifier
doi:10.1215/0023608X-2009-005

Mathematical Reviews number (MathSciNet)
MR2629643

Zentralblatt MATH identifier
1216.11104

Subjects
Primary: 11R32: Galois theory 11R80: Totally real fields [See also 12J15] 11R56: Adèle rings and groups 11R42: Zeta functions and $L$-functions of number fields [See also 11M41, 19F27] 11F41: Automorphic forms on GL(2); Hilbert and Hilbert-Siegel modular groups and their modular and automorphic forms; Hilbert modular surfaces [See also 14J20] 11F67: Special values of automorphic $L$-series, periods of modular forms, cohomology, modular symbols

Citation

Virdol, Cristian. On Deligne’s conjecture for Hilbert motives over totally real number fields. Kyoto J. Math. 50 (2010), no. 1, 75--81. doi:10.1215/0023608X-2009-005. https://projecteuclid.org/euclid.kjm/1271187739


Export citation

References

  • [B] D. Blasius, On the critical values of Hecke L-series, Ann. of Math. (2) 124 (1986), 23–63.
  • [D] P. Deligne, “Valeurs de fonctions L et periodes d’integrales” in Automorphic Forms, Representations and L-Functions, Part 2 (Corvallis, Ore., 1977), Proc. Sympos. Pure Math. 33, Amer. Math. Soc., Providence, 1979, 313–346.
  • [S] G. Shimura, The special values of the zeta functions associated with Hilbert modular forms, Duke Math. J. 45 (1978), 637–679.
  • [Se] J.-P. Serre, Linear Representations of Finite Groups, Grad. Texts in Math. 42, Springer, New York, 1977.
  • [T] R. Taylor, On Galois representations associated to Hilbert modular forms, Invent. Math. 98 (1989), 265–280.
  • [V] C. Virdol, Non-solvable base change for Hilbert modular representations and zeta functions of twisted quaternionic Shimura varieties, preprint, 2009, www.math.columbia.edu/~virdol.
  • [Y] H. Yoshida, On the zeta functions of Shimura varieties and periods of Hilbert modular forms, Duke Math. J. 75 (1994), 121–191.